# SDR SWAA113358A

- Difficulty date: May 13, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N683SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24008
- Aircraft time: 73,439 hours, 61,575 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1509
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK FOUND, CRACKED LONGITUDINAL FLOORBEAM UPPER CHORD AFT END AROUND OF FASTENER BS 727B OF LBL 24.8.  REPAIRED CHORD IAW EA.
